Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support

Comments on Non-Convexity

Jerome Rothenberg
Journal of Political Economy
Vol. 69, No. 5 (Oct., 1961), pp. 490-492
Stable URL: http://www.jstor.org/stable/1828540
Page Count: 3
  • Read Online (Free)
  • Download ($14.00)
  • Cite this Item
If you need an accessible version of this item please contact JSTOR User Support
Comments on Non-Convexity
Preview not available

Page Thumbnails

  • Thumbnail: Page 
490
    490
  • Thumbnail: Page 
491
    491
  • Thumbnail: Page 
492
    492